Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Loose stools, weakness in limbs, taken Prednisone. Any suggestions?

I am 39 years old use a colon clenz a long with the afican mango diet pill from gnc. Tuesday had loose stools and loose stools wednesday with a sudden weakness/pain going through my legs and arms the pain is sever. My doctor put me prednosone, antibotic doxcycol hyc, and norco. How ever it has been 10 days now since problem started and current meds for 3 day. All my blood work comes out ok any suggestions the pain is bad!!
Asked On : Tue, 15 May 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
In my opinion all the drugs should be omitted because this wont be much benefited looking to the history given here stop taking the fibber diet if I would be your doctor then I would treat you with the following medicines,
1) Tab Dicyclomine with Acetaminophen three times in day
2) Lyophilized bacillus scathes three time in day
have liquid diet only drink plenty off water, and no need to worry about this will come around soon have a nice day.
Answered: Sat, 12 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor